# SDR REXA2019102411505

- Difficulty date: October 11, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5240 · Service Doors
- Part: Scuff Plate
- Part number: SH670320402
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SCUFF PLATE SUPPORTS AND ANGLES AT GALLEY SERVICE DOOR LOWER SURROUND STRUCTURE. (PTAS)(TCI:53-20-219).
SUMMARY: ON NRC. 00215 CORROSION LEVEL 2 SCUFF PLATE SUPPORTS AND ANGLES AT GALLEY SERVICE DOOR LOWER SURROUND STRUCTURE WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
ADDITIONAL PART INSTALLED: SH670-32040-1
